Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 89, NWS Houston/Galveston, TX

May 11, 20125 counties in Texas

NWS Houston/Galveston, TX issued this severe thunderstorm warning at May 11, 2012, 3:00 AM CDT for 5 counties in Texas. It was in force for 60 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 11, 2012, 3:00 AM CDT (08:00 UTC)
Expired
May 11, 2012, 4:00 AM CDT
In force
60 min
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon

Counties Brazoria County, TX, Chambers County, TX, Galveston County, TX, Harris County, TX, Liberty County, TX

The radar

The Houston radar (KHGX), 30 km from the middle of the area, began a volume at 08:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 11, 3:54 AM CDTMARINE TSTM WIND 36San Leon, TXEAGLE POINT PORTS STATION
May 11, 3:54 AM CDTMARINE TSTM WIND 40San Leon, TXEAGLE POINT PORTS STATION

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 10, 7:50 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 8.0 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2012-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2012-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1766 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
36 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

041 
WUUS54 KHGX 110800
SVRHGX

TXC039-071-167-201-291-110900-
/O.NEW.KHGX.SV.W.0089.120511T0800Z-120511T0900Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
300 AM CDT FRI MAY 11 2012

THE NATIONAL WEATHER SERVICE IN LEAGUE CITY  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EXTREME NORTHEASTERN BRAZORIA COUNTY IN  TEXAS...
  CHAMBERS COUNTY IN  TEXAS...
  GALVESTON COUNTY IN  TEXAS...
  HARRIS COUNTY IN  TEXAS...
  LIBERTY COUNTY IN  TEXAS...

* UNTIL 400 AM CDT

* AT 256 AM CDT...DOPPLER RADAR INDICATED A LINE OF SEVERE 
  THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 
  MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM GALENA 
  PARK TO DICKINSON TO GALVESTON...AND MOVING NORTHEAST AT 30 MPH. 

* LOCATIONS IMPACTED INCLUDE...
  PASADENA...BAYTOWN...LEAGUE CITY...TEXAS CITY...LA PORTE...
  CHANNELVIEW...FRIENDSWOOD...DEER PARK...CLOVERLEAF...DICKINSON...
  SOUTH HOUSTON...LA MARQUE...GALENA PARK...JACINTO CITY...
  SANTA FE...LIBERTY...HIGHLANDS...BACLIFF...HITCHCOCK...AND DAYTON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR 
PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR 
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE 
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FRIDAY MORNING 
FOR PORTIONS OF SOUTHEAST TEXAS.

LAT...LON 2936 9478 2948 9467 2954 9478 2976 9471
      2968 9499 2931 9489 2932 9477 2919 9497
      2919 9498 2927 9487 2931 9494 2924 9503
      2935 9516 2980 9538 3029 9466 3011 9459
      3011 9445 2989 9444 2988 9435 2957 9436
TIME...MOT...LOC 0756Z 239DEG 27KT 2973 9522 2948 9504 2937 9487 

$$
2 follow-up statements
615 
WWUS54 KHGX 110825
SVSHGX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
325 AM CDT FRI MAY 11 2012

TXC039-071-167-201-291-110900-
/O.CON.KHGX.SV.W.0089.000000T0000Z-120511T0900Z/
GALVESTON TX-LIBERTY TX-CHAMBERS TX-HARRIS TX-BRAZORIA TX-
325 AM CDT FRI MAY 11 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 AM 
CDT FOR GALVESTON...LIBERTY...CHAMBERS...HARRIS AND EXTREME 
NORTHEASTERN BRAZORIA COUNTIES...

AT 319 AM CDT...DOPPLER RADAR INDICATED A LINE OF SEVERE 
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM BARRETT 
TO CLEAR LAKE SHORES TO GALVESTON...MOVING NORTHEAST AT 25 MPH. 

LOCATIONS IMPACTED INCLUDE...
PASADENA...BAYTOWN...LEAGUE CITY...TEXAS CITY...LA PORTE...
CHANNELVIEW...FRIENDSWOOD...DEER PARK...DICKINSON...LA 
MARQUE...GALENA PARK...JACINTO CITY...SANTA FE...LIBERTY... 
BACLIFF...HITCHCOCK...GALVESTON...AND DAYTON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. ALTHOUGH 
NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND 
MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A 
BASEMENT OR SMALL INTERIOR ROOM.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MILES 
PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY 
RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST 
FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO 
DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 2936 9478 2948 9467 2954 9478 2976 9471
      2968 9499 2931 9489 2932 9477 2919 9497
      2919 9498 2927 9487 2931 9494 2924 9503
      2935 9516 2980 9538 3029 9466 3011 9459
      3011 9445 2989 9444 2988 9435 2957 9436
TIME...MOT...LOC 0819Z 236DEG 20KT 2987 9509 2956 9504 2937 9476 

$$

40
372 
WWUS54 KHGX 110856
SVSHGX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
356 AM CDT FRI MAY 11 2012

TXC071-167-291-039-201-110910-
/O.EXP.KHGX.SV.W.0089.000000T0000Z-120511T0900Z/
GALVESTON TX-LIBERTY TX-CHAMBERS TX-HARRIS TX-BRAZORIA TX-
356 AM CDT FRI MAY 11 2012

...THE SEVERE THUNDERSTORM WARNING FOR GALVESTON...LIBERTY...
CHAMBERS...HARRIS...AND EXTREME NORTHEASTERN BRAZORIA COUNTIES WILL 
EXPIRE AT 400 AM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW 
SEVERE LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR 
PROPERTY. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  
HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.

LAT...LON 2936 9478 2948 9467 2954 9478 2976 9471
      2968 9499 2931 9489 2932 9477 2919 9497
      2919 9498 2927 9487 2931 9494 2924 9503
      2935 9516 2980 9538 3029 9466 3011 9459
      3011 9445 2989 9444 2988 9435 2957 9436
TIME...MOT...LOC 0855Z 239DEG 27KT 2987 9509 2956 9504 2937 9476 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 8:20 PM CDT, 6 hours 40 minutes earlier.

Area forecast discussion, May 10, 8:20 PM CDT, 6 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
820 PM CDT THU MAY 10 2012

.DISCUSSION...
UPDATED FCST FOR TORNADO WATCH. ALSO ADDED MENTION TO SVR IN ZONE
FCST. IN THE SHORT TERM...WILL NEED TO WATCH FOR DISCRETE INDIVIDUAL
CELLS FOR ROTATION. NEED TO PAY PARTICULAR INTEREST TO SFC
BOUNDARY STRETCHING ALONG SE TX COASTAL COUNTIES WWD TOWARD THE
LRD AREA WHERE THESE CELLS ARE TRAINING ALONG AND SPINNING AT
TIMES. LOOKING OUT WEST IT LOOKS LIKE THESE CELLS ARE BEGINNING TO
CLUSTER AND SHOULD EVOLVE INTO A MORE LINEAR SYSTEM AS UPPER LOW
EDGES EWD AND WILL BRING A DAMAGING WIND THREAT AS IT PUSHES INTO
SE TX LATER TONIGHT. 47

&&

.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL)      66  79  63  78  62 / 100  90  50  40  10
HOUSTON (IAH)              68  79  64  81  63 /  90  90  60  40  10
GALVESTON (GLS)            73  78  70  79  69 /  80  90  60  40  10

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH FROM 1 AM CDT FRIDAY THROUGH FRIDAY AFTERNOON
     FOR THE FOLLOWING ZONES: AUSTIN...BRAZORIA...BRAZOS...
     BURLESON...CHAMBERS...COLORADO...FORT BEND...GALVESTON...
     GRIMES...HARRIS...HOUSTON...JACKSON...LIBERTY...MADISON...
     MATAGORDA...MONTGOMERY...POLK...SAN JACINTO...TRINITY...
     WALKER...WALLER...WASHINGTON...WHARTON.

GM...SMALL CRAFT SHOULD EXERCISE CAUTION THROUGH FRIDAY AFTERNOON FOR
     THE FOLLOWING ZONES: GALVESTON BAY...MATAGORDA BAY...WATERS
     FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60
     NM...WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT
     20 NM...WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM...
     WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM.

&&
Hazardous weather outlook, May 10, 3:15 PM CDT, 11 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
315 PM CDT THU MAY 10 2012

GMZ330-335-350-355-370-375-TXZ163-164-176>179-195>200-210>214-226-
227-235>238-112015-
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-
GALVESTON-GALVESTON BAY-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-
MADISON-MATAGORDA-MATAGORDA BAY-MONTGOMERY-POLK-SAN JACINTO-
TRINITY-WALKER-WALLER-WASHINGTON-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-WHARTON-
315 PM CDT THU MAY 10 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS MAY MOVE INTO SOUTHEAST TEXAS LATER THIS
EVENING AND TONIGHT. SOME STORMS COULD BE STRONG TO SEVERE BUT THE
MAIN THREAT WILL BE LOCALLY HEAVY RAINFALL. A SQUALL LINE OF
THUNDERSTORMS IS EXPECTED TO MOVE INTO THE AREA AFTER MIDNIGHT
WHICH WILL LIKELY PRODUCE GUSTY STRAIGHT LINE WINDS. MORE HEAVY
RAINFALL WILL BE POSSIBLE WITH THESE STORMS AND PERSIST INTO
FRIDAY MORNING. A FLASH FLOOD WATCH HAS BEEN ISSUED FROM 1AM
TONIGHT THROUGH FRIDAY MORNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

WIDESPREAD SHOWERS AND THUNDERSTORMS ARE LIKELY ACROSS SOUTHEAST
TEXAS ON FRIDAY AS AN UPPER LOW PRESSURE STORM SYSTEM MOVES ACROSS
THE STATE. LOCALLY HEAVY RAINFALL IS THE MAIN THREAT FROM THESE
STORMS. THE RAINFALL COVERAGE IS EXPECTED TO LESSON FRIDAY NIGHT
AND END ON SATURDAY.

GENERALLY EXPECTING RAINFALL AMOUNTS OF 2 TO 3 INCHES WITH
ISOLATED AMOUNTS OF 5 INCHES ACROSS MUCH OF THE AREA. HIGHER
AMOUNTS ARE EXPECTED MAINLY ALONG THE COAST AND SOUTH OF THE
HOUSTON METRO AREA. STORMS COULD RE-DEVELOP LATER ON FRIDAY AND
INTO FRIDAY NIGHT WHICH WILL CONTRIBUTE TO SOME LOCALIZED HIGHER
AMOUNTS. RAINFALL MAY LINGER INTO SATURDAY BUT WITH RAINFALL
AMOUNTS GENERALLY LESS THAN A HALF INCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON THROUGH FRIDAY.

In the hours before

Special weather statement, May 10, 10:40 PM CDT, 4 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1040 PM CDT THU MAY 10 2012

TXZ176-195-196-198-110445-
BURLESON TX-MADISON TX-GRIMES TX-BRAZOS TX-
1040 PM CDT THU MAY 10 2012

...SIGNIFICANT WEATHER ADVISORY FOR BURLESON...MADISON...GRIMES...
AND BRAZOS COUNTIES...

AT 1039 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A LINE OF STRONG THUNDERSTORMS NEAR LEXINGTON...MOVING EAST
AT 40 MPH.

WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
COLLEGE STATION...BRYAN...CALDWELL...SOMERVILLE...SNOOK...AND WIXON
VALLEY.

LAT...LON 3055 9695 3073 9663 3070 9656 3074 9647
      3094 9631 3100 9616 3107 9605 3109 9594
      3056 9588 3030 9666 3032 9670 3032 9674
      3037 9677 3046 9690 3054 9692
TIME...MOT...LOC 0339Z 253DEG 35KT 3047 9706

40
Special weather statement, May 11, 12:08 AM CDT, 2 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1208 AM CDT FRI MAY 11 2012

TXZ176-195>198-110600-
BURLESON TX-MADISON TX-WASHINGTON TX-GRIMES TX-BRAZOS TX-
1208 AM CDT FRI MAY 11 2012

...SIGNIFICANT WEATHER ADVISORY...

AT 1204 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES
EAST OF HEARNE TO 10 MILES SOUTHEAST OF GIDDINGS...AND MOVING
NORTHEAST AT 30 MPH.

WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
COLLEGE STATION...BRYAN...BRENHAM...MADISONVILLE...SOMERVILLE...
NORMANGEE...SNOOK...BURTON...AND WIXON VALLEY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FRIDAY MORNING
FOR BURLESON AND WASHINGTON COUNTIES.

LAT...LON 3020 9674 3023 9674 3030 9664 3033 9673
      3071 9653 3076 9645 3089 9636 3107 9605
      3109 9583 3017 9629 3006 9662 3015 9665
      3016 9669 3014 9677 3017 9679
TIME...MOT...LOC 0504Z 244DEG 25KT 3093 9639 3006 9682

40
Special weather statement, May 11, 1:49 AM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
149 AM CDT FRI MAY 11 2012

TXZ199-200-213-214-110730-
HARRIS TX-CHAMBERS TX-LIBERTY TX-MONTGOMERY TX-
149 AM CDT FRI MAY 11 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HARRIS...CHAMBERS...
LIBERTY...AND MONTGOMERY COUNTIES UNTIL 230 AM CDT...

AT 147 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A STRONG THUNDERSTORMS THAT EXTENDED ALONG A LINE FROM
ALDINE TO ANAHUAC...AND MOVING NORTHWEST AT 20 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
KINGWOOD...CONROE...SPRING...THE WOODLANDS...HUMBLE...ALDINE...
LIBERTY...DAYTON...BARRETT...OAK RIDGE NORTH...WINNIE...MONT
BELVIEU...SHENANDOAH...CROSBY...SHELDON...PORTER HEIGHTS...STOWELL...
PATTON VILLAGE...OLD RIVER-WINFREE AND WOODBRANCH.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FRIDAY MORNING.
TORNADOES ARE POSSIBLE WITH THESE STORMS.

LAT...LON 2988 9544 3036 9559 3024 9465 3011 9459
      3011 9445 2989 9444 2988 9436 2977 9436
TIME...MOT...LOC 0647Z 156DEG 17KT 2993 9532 2983 9466

40
Local storm report, May 11, 2:09 AM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
209 AM CDT FRI MAY 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TORNADO          WEIMAR                  29.70N 96.78W
05/10/2012                   COLORADO           TX   BROADCAST MEDIA

            PUBLIC REPORTS OF A TRAIN DERAILED IN WEIMAR WERE CALLED
            INTO THE NEWSROOM. POSSIBLE TORNADO.

0524 PM     TORNADO          WEIMAR                  29.70N 96.78W
05/10/2012                   COLORADO           TX   LAW ENFORCEMENT

            BRIEF TORNADO TOUCHDOWN AT AND NEAR WEIMAR HIGH SCHOOL.
            SCOREBOARD DAMAGED AND TRAIN DERAILED. NO INJURIES
            REPORTED PER DPS. TIME IS ESTIMATED VIA RADAR.

1250 AM     TSTM WND DMG     MATAGORDA               28.69N 95.97W
05/11/2012                   MATAGORDA          TX   LAW ENFORCEMENT

            TREES BLOWN OVER IN A RESIDENTIAL AREA IN MATAGORDA.

&&

PKUHN
Local storm report, May 11, 2:22 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
222 AM CDT FRI MAY 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 AM     TSTM WND DMG     MATAGORDA               28.69N 95.97W
05/11/2012                   MATAGORDA          TX   LAW ENFORCEMENT

            TREES BLOWN OVER IN A RESIDENTIAL AREA IN MATAGORDA.

0213 AM     TSTM WND GST     ANGLETON                29.17N 95.43W
05/11/2012  E0.00 MPH        BRAZORIA           TX   TRAINED SPOTTER

            WIND ESTIMATES IN EXCESS OF 70 MPH AT HIGHWAY 35 AND
            HIGHWAY 288.

&&

47
Local storm report, May 11, 2:25 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
225 AM CDT FRI MAY 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 AM     TSTM WND DMG     MATAGORDA               28.69N 95.97W
05/11/2012                   MATAGORDA          TX   LAW ENFORCEMENT

            TREES BLOWN OVER IN A RESIDENTIAL AREA IN MATAGORDA.

0213 AM     TSTM WND GST     ANGLETON                29.17N 95.43W
05/11/2012  E70.00 MPH       BRAZORIA           TX   TRAINED SPOTTER

            WIND ESTIMATES IN EXCESS OF 70 MPH AT HIGHWAY 35 AND
            HIGHWAY 288.

&&

47

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 7:52 PM CDTSpecial Marine WarningHGX98 min
May 10, 9:16 PM CDTSpecial Weather StatementHGXBrazos, Burleson89 min
May 10, 10:26 PM CDTSmall Craft AdvisoryHGX12 hr
May 10, 10:40 PM CDTSpecial Weather StatementHGXBrazos, Burleson, Grimes, Madison65 min
May 10, 10:50 PM CDTSpecial Marine WarningHGX55 min
May 10, 11:21 PM CDTSevere Thunderstorm WarningHGXColorado, Jackson, Matagorda, Wharton24 min
May 10, 11:43 PM CDTSpecial Marine WarningHGX92 min
May 10, 11:44 PM CDTSevere Thunderstorm WarningHGXColorado, Jackson, Matagorda, Wharton31 min
May 10, 11:55 PM CDTSpecial Marine WarningHGX65 min
May 10, 11:59 PM CDTSevere Thunderstorm WarningHGXJackson, Matagorda46 min
May 11, 12:08 AM CDTSpecial Weather StatementHGXBrazos, Burleson, Madison, Washington52 min
May 11, 12:16 AM CDTTornado WarningHGXJackson, Matagorda44 min
May 11, 12:37 AM CDTSevere Thunderstorm WarningHGXJackson, Matagorda, Wharton53 min
May 11, 12:46 AM CDTSevere Thunderstorm WarningHGXMatagorda44 min
May 11, 1:04 AM CDTSpecial Marine WarningHGX86 min
May 11, 1:14 AM CDTSevere Thunderstorm WarningHGXBrazoria, Fort Bend, Matagorda, Wharton46 min
May 11, 1:33 AM CDTSevere Thunderstorm WarningHGXBrazoria, Galveston27 min
May 11, 1:49 AM CDTSpecial Marine WarningHGX86 min
May 11, 1:49 AM CDTSpecial Weather StatementHGXLiberty, Montgomery41 min
May 11, 1:54 AM CDTTornado WarningHGXHarris, Liberty29 min
May 11, 1:57 AM CDTSevere Thunderstorm WarningHGXBrazoria, Chambers, Fort Bend, Galveston, Harris, Liberty63 min
May 11, 2:11 AM CDTSpecial Marine WarningHGX94 min
May 11, 3:21 AM CDTSpecial Marine WarningHGX54 min
May 11, 3:45 AM CDTSpecial Marine WarningHGX60 min
May 11, 3:53 AM CDTSpecial Weather StatementHGXChambers52 min
May 11, 4:10 AM CDTSpecial Marine WarningHGX50 min
May 11, 4:49 AM CDTSpecial Marine WarningHGX26 min
May 11, 4:31 PM CDTSpecial Weather StatementHGXBrazos44 min
May 11, 5:02 PM CDTSpecial Weather StatementHGXAustin58 min
May 11, 5:09 PM CDTSevere Thunderstorm WarningHGXAustin, Colorado19 min
May 11, 5:15 PM CDTSevere Thunderstorm WarningHGXBrazos, Grimes, Madison45 min
May 11, 5:46 PM CDTSevere Thunderstorm WarningHGXAustin, Fort Bend, Waller44 min
May 11, 5:54 PM CDTSevere Thunderstorm WarningHGXGrimes, Madison, Walker37 min
May 11, 5:57 PM CDTSevere Thunderstorm WarningHGXSan Jacinto, Trinity, Walker48 min
May 11, 6:28 PM CDTSevere Thunderstorm WarningHGXAustin, Fort Bend, Harris, Waller47 min
May 11, 6:45 PM CDTSevere Thunderstorm WarningHGXPolk, San Jacinto, Trinity45 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.